National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in computational mathematics(2,066)
ISSN: 1019-7168
1    
A splitting algorithm for dual monotone inclusions involving cocoercive operators 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:38  Issue:3  Page:667-681  

Vũ;   ;   Bằng;   Công,;  

来源数据库:[Web of Science, Scopus]         被引频次:170

文摘信息 获取全文 问图书馆员

2    
A weak Galerkin finite element method for the stokes equations 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:42  Issue:1  Page:155-174  

Wang Junping;   Ye Xiu;  

来源数据库:[Web of Science, Scopus]         被引频次:73

文摘信息 获取全文 问图书馆员

3    
Software concepts and numerical algorithms for a scalable adaptive parallel finite element method 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:41  Issue:6  Page:1145-1177  

Witkowski T;   Ling S;   Praetorius S;   Voigt A;  

来源数据库:[Web of Science, Scopus]         被引频次:46

文摘信息 获取全文 问图书馆员

4    
Strongly stable bases for adaptively refined multilevel spline spaces 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:40  Issue:2  Page:459-490  

Giannelli Carlotta;   Jüttler Bert;   Speleers Hendrik;  

来源数据库:[Web of Science, Scopus]         被引频次:56

文摘信息 获取全文 问图书馆员

5    
A plane wave method combined with local spectral elements for nonhomogeneous Helmholtz equation and time-harmonic Maxwell equations 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:44  Issue:1  Page:245-275  

Hu Qiya;   Yuan Long;  

来源数据库:[Web of Science, Scopus]         被引频次:17

文摘信息 获取全文 问图书馆员

6    
Neural network closures for nonlinear model order reduction 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:44  Issue:6  Page:1717-1750  

San Omer;   Maulik Romit;  

被引频次:11

文摘信息 问图书馆员

7    
An optimally concentrated Gabor transform for localized time-frequency components 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:40  Issue:3  Page:683-702  

Ricaud Benjamin;   Stempfel Guillaume;   Torrésani Bruno;   Wiesmeyr Christoph;   Lachambre Hélène;   ...

来源数据库:[Web of Science, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

8    
Linear second order in time energy stable schemes for hydrodynamic models of binary mixtures based on a spatially pseudospectral approximation 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:44  Issue:5  Page:1573-1600  

Gong Yuezheng;   Zhao Jia;   Wang Qi;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

9    
Randomized model order reduction 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:45  Issue:3  Page:1251-1271  

Alla Alessandro;   Kutz J. Nathan;  

文摘信息 问图书馆员

10    
High order schemes for the tempered fractional diffusion equations 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:42  Issue:3  Page:543-572  

Li Can;   Deng Weihua;  

来源数据库:[Web of Science, Scopus]         被引频次:26

文摘信息 获取全文 问图书馆员

11    
Randomized algorithms for the approximations of Tucker and the tensor train decompositions 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:45  Issue:1  Page:395-428  

Che Maolin;   Wei Yimin;  

被引频次:7

文摘信息 问图书馆员

12    
Stable phase retrieval with low-redundancy frames 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:41  Issue:2  Page:317-331  

Bodmann Bernhard G;   Hammen Nathaniel;  

来源数据库:[Web of Science, Scopus]         被引频次:34

文摘信息 获取全文 问图书馆员

13    
Balanced truncation model order reduction in limited time intervals for large systems 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:44  Issue:6  Page:1821-1844  

Kürschner;   ;   Patrick,;  

被引频次:5

文摘信息 问图书馆员

14    
Adaptive Fourier series—a variation of greedy algorithm 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:34  Issue:3  Page:279-293  

Qian Tao;   Wang Yan-Bo;  

来源数据库:[Web of Science, Scopus]         被引频次:81

文摘信息 获取全文 问图书馆员

15    
Proximity algorithms for the L1/TV image denoising model 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:38  Issue:2  Page:401-426  

Micchelli Charles A;   Shen Lixin;   Xu Yuesheng;   Zeng Xueying;  

来源数据库:[Web of Science, Scopus]         被引频次:43

文摘信息 获取全文 问图书馆员

16    
Unconditional and optimal H 2-error estimates of two linear and conservative finite difference schemes for the Klein-Gordon-Schrödinger equation in high dimensions 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:44  Issue:2  Page:477-503  

Wang Tingchun;   Zhao Xiaofei;   Jiang Jiaping;  

被引频次:8

文摘信息 问图书馆员

17    
Evaluation of generalized Mittag–Leffler functions on the real line 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  Volume:39  Issue:1  Page:205-225  

Garrappa Roberto;   Popolizio Marina;  

来源数据库:[Web of Science, Scopus]         被引频次:41

文摘信息 获取全文 问图书馆员

18    
A hierarchical a posteriori error estimator for the Reduced Basis Method 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  

Hain Stefan;   Ohlberger Mario;   Radic Mladjan;   Urban Karsten;  

问图书馆员

19    
Mass conservative reduced order modeling of a free boundary osmotic cell swelling problem 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  

Lehrenfeld Christoph;   Rave Stephan;  

问图书馆员

20    
Preconditioning RBF collocation method by adapted finite difference matrix 期刊论文

Advances in Computational Mathematics     ISSN:1019-7168  

Ghoreishi F;   Keshavarzi Changiz Goli;  

问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×